About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 941673, 7 pages
http://dx.doi.org/10.1155/2013/941673
Research Article

Matrix Sequences in terms of Padovan and Perrin Numbers

Department of Mathematics, Faculty of Science, Selcuk University, Campus, 42075 Konya, Turkey

Received 5 June 2013; Revised 29 August 2013; Accepted 13 September 2013

Academic Editor: Debasish Roy

Copyright © 2013 Nazmiye Yilmaz and Necati Taskara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nazmiye Yilmaz and Necati Taskara, “Matrix Sequences in terms of Padovan and Perrin Numbers,” Journal of Applied Mathematics, vol. 2013, Article ID 941673, 7 pages, 2013. doi:10.1155/2013/941673